MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS IGF-1; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE

ROCHE DIAGNOSTICS ELECSYS IGF-1; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Catalog Number 07475918190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The samples had been initially tested immediately after thawing.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable low igf-1 elecsys results from cobas e 801 analytical unit serial number (b)(4) that did not match the clinical picture of the patients.One example was provided of an initial result of 80.2 ng/ml and a repeat result of 149 ng/ml.The questionable results were reported outside of the laboratory and were questioned by the physician.The repeat results fit the patients' histories and were considered valid.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.The event was consistent with a preanalytical issue as the problem appeared to be solved when the samples were not frozen but just cooled.The calibration and qc data do not point to a reagent or instrument problem.

Brand Name
ELECSYS IGF-1
Common Device Name
RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15544191
Report Number1823260-2022-03059
Device Sequence Number6511268
Product Code CFL
UDI-Device Identifier07613336140864
UDI-Public07613336140864
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number07475918190
Device Lot Number63723401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown